# SDR SWAA2019110838696

- Difficulty date: November 6, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY LIGHT ASSEMBLY IS DAMAGED. / REMOVED AND REPLACED L/H OVERWING EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-04-960-802 OPS CHECK GOOD.
